# SDR USAASB02173

- Difficulty date: September 16, 2002
- Submitted: October 9, 2002
- Operation: Air carrier
- Aircraft: N422US
- Make and model: Boeing 737401
- Aircraft serial: 23989
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Downlock Sensor
- Part number: 189929
- Condition: Malfunctioned
- Location: Rt Mlg
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

PHL - FLT 26 - AFTER TAKEOFF, EN ROUTE TO PHL, CREW REPORTED THE RT MLG GREEN LIGHT FLICKERED ON FOR APPROXIMATELY ONE MINUTE WHEN GEAR HANDLE WAS PLACED TO THE OFF POSITION.  UPON GEAR EXTENSION IN PHL, THE RIGHT MLG RED UNSAFE LIGHT REMAINED ILLUMINATED WITH GREEN LIGHT EXTINGUISHED.  CREW RECYCLED GEAR WITH NO HELP.  A TOWER FLYBY WAS ACCOMPLISHED AND GEAR WAS VERIFIED DOWN AND LOCKED THROUGH VIEWPORTS.  AN EMERGENCY WAS DECLARED AND THE FLIGHT LANDED AT PHL WITHOUT FURTHER INCIDENT.  AIRCRAFT STOPPED AT THE END OF THE RUNWAY AND WAS TOWED TO THE GATE.  MAINTENANCE CONFIRMED FAULT AND REMOVED AND REPLACED THE RIGHT MAIN LANDING GEAR DOWNLOCK SENSOR.  OPERATIONAL CHECK OF INDICATION SYSTEM CHECKS NORMAL.  (M)
